# SDR ASAA2023031942427

- Difficulty date: March 19, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 53,019 hours, 15,837 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo Motor
- Part number: 305RAA1
- Part serial: AS09632
- Condition: Faulted
- Location: Fwd Equip Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO-THROTTLES WILL NOT REMAIN ENGAGED. GROUNDED - YES. CONFIRMED FAULT, A/T FAULT HISTORY SHOWS NUMEROUS ASM-2 FAULT MSG #22-31781 ASM 2 LIMIT FAIL. REMOVED & REPLACED ASM-2 REF B737-800 AMM 22-31-91, OPS CK NML. ACCOMPLISHED DFCS LAND VERIFY TEST REF AMM 22-11-00 & HGS SYSTEM TEST REF ROCKWELL COLLINS HGS 4000 SMM 34-36-00, OPS CK NML.
